MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ALTAVIVA; STIMULATOR, TIBIAL, ELECTRICAL, IMPLANTABLE, FOR URINARY INCONTINENCE

MEDTRONIC PUERTO RICO OPERATIONS CO. ALTAVIVA; STIMULATOR, TIBIAL, ELECTRICAL, IMPLANTABLE, FOR URINARY INCONTINENCE
Model Number P7850N
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Unspecified Infection (1930); Fluid Discharge (2686)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for unknown indications for use.It was reported that they had an infection at the incision site.They put neomycin/polymyxin b/bacitracin and a band-aid over the incision but then all of a sudden when they went to the doctor to have it looked at, it was gooey and red.They had been on antibiotics for 10 days and it was healing.
 
Additional Manufacturer Narrative
B3: date is estimated; month and year are valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ALTAVIVA
Common Device Name
STIMULATOR, TIBIAL, ELECTRICAL, IMPLANTABLE, FOR URINARY INCONTINENCE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25360775
Report Number3004209178-2026-09326
Device Sequence Number9984679
Product Code QPT
UDI-Device Identifier00763000936433
UDI-Public(01)00763000936433(17)270514(20)01
Combination Product (Y/N)N
PMA/510(K) Number
P240011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP7850N
Device Catalogue NumberP7850N
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/02/2026
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale